# SDR AALA202212148726

- Difficulty date: December 2, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A550212
- Condition: Gouged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GOUGE IN MAIN CABIN FLOORBEAM BS 727B, LBL 55. REPAIRED FLOORBEAM IAW EA 340488.
